MAUDE Adverse Event Report: QUEST MEDICAL, INC. Q2 INTRAVENOUS ADMINISTRATION SET; IV ADMINISTRATION SET

QUEST MEDICAL, INC. Q2 INTRAVENOUS ADMINISTRATION SET; IV ADMINISTRATION SET
Model Number 9527B
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Quest medical, inc.Has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.Quest medical, inc.Defers to the patient's physician regarding medical history.
 
Event or Problem Description
The hospital reported an issue with the intravenous administration set.The nurse reported that the set was connected to a patient for chemotherapy, but on day 3 as the nurse was disconnecting the line the blue port detached from the set's manifold.There was no patient information provided.The lot number of the device was not provided.There were no patient complications reported as a result of the alleged event.The device was returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
The device was returned without the portion of the device (the cap) that had allegedly broken off during use.Visual examination of the returned portion found there were remnants of the welding all around the edges of the port.The device had originated from a possibility of 3 different lots.Dhrs for those 3 lots were reviewed and none were found to have anomalies or defects related to the reported complaint condition.Process review verified the proper manufacturing controls, including side load force testing, were in place.

Brand Name
Q2 INTRAVENOUS ADMINISTRATION SET
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key6292852
Report Number1649914-2017-00002
Device Sequence Number1102603
Product Code FPA
UDI-Device Identifier00634624952720
UDI-Public00634624952720
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K151079
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Model Number9527B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/03/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/01/2017
Supplement Report FDA Received Date02/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;